# SDR DL76G002510

- Difficulty date: December 24, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 40,866 hours, 11,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVERHEAD EMER LTS INOP  REPLACED ONE RECEPTACLE  AND RELAMPED LITS OPS CK GOOD
